# SDR SWAA000178

- Difficulty date: January 28, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24183
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6959886
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND THRU HFEC INSP INDICATED CRACKED LT WING REAR SPAR UPPER CHORD IN HOLED.  REPAIRED SPAR PER SRM AND ER.
